Open Access
2008/2009 Continuity of Subadditive Pressure for Self-Affine Sets
Kenneth Falconer, Arron Sloan
Real Anal. Exchange 34(2): 413-428 (2008/2009).


A \textquoteleft pressure' functional $\Phi^s (T_1,\ldots ,T_N)$, defined as the limit of sums of singular value functions of products of linear mappings $(T_1,\ldots ,T_N)$, is central in analysing fractal dimensions of self-affine sets. We investigate the continuity of $\Phi^s$ with respect to the linear mappings $(T_1,\ldots ,T_N)$ which underlie the self-affine sets.


Download Citation

Kenneth Falconer. Arron Sloan. "Continuity of Subadditive Pressure for Self-Affine Sets." Real Anal. Exchange 34 (2) 413 - 428, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 29 October 2009

zbMATH: 1196.37046
MathSciNet: MR2569195

Primary: 28A78 , 37C45

Keywords: Fractal , pressure , self-affine , subadditive , submultiplicative

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 2 • 2008/2009
Back to Top